Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Jay, Doexipin?

Posted by qbsbrown on August 12, 2009, at 21:20:42

In reply to Re: Jay, Doexipin? qbsbrown, posted by yxibow on August 12, 2009, at 6:12:37

It looks like the risk of mixing doxepin and tegretol are pretty high, aren't they? I already have a little chest tightness. Wonder if it's the mix of the the antihistamine w/ the tegretol? HHHMM

Brian


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:qbsbrown thread:910805
URL: http://www.dr-bob.org/babble/20090810/msgs/911833.html